Zoom. Teachings/Practices. FACING CHALLENGES. TRANSFORMING CHALLENGES. Friday 14 to 19 January 2022. Australia time. With Christopher

Join our five-day International Zoom Teachings/Practices from Friday 14 to Wednesday 19 January 2022. The primary time zone is Melbourne, Victoria, Australia.

You can attend a single session or as many as you wish. There are three 60-minute Zoom sessions per day.

The times are in the column below. We will use Melbourne, Victoria, Australia time. If you are outside of Melbourne time zone, please google so you know the parallel time in your country or state. Ensure you google Melbourne, Australia as there are different time zones in Australia.

Teachings: Facing Challenges. Transforming Challenges.

Teacher: Christopher Titmuss

Zoom Teachings are offered completely on donation.

THEMEMost of us find every year we face two or three challenges on specific issues.

Australia times for Zoom teachings are:

7 am – 8 am Melbourne 

17.00 – 18.00 Melbourne

20.00 – 21.00 Melbourne.

These three sessions per day are recorded and will be made available through Google Drive. I will send information in due course.

Can we prepare for these challenges? What contribution does mindfulness/insight meditation and sharing of experiences make to support us in these times? What do we need to remember? 

The days will consist of three 60-minute Zoom meeting per day including talks, comprehensive instructions, guided meditations, questions and answers and sharing. We will encourage specific mindfulness/meditation practices at home, work and elsewhere. You are invited to attend as many zoom sessions as you can.

In the five days of Zoom teachings/practices, we will develop mindfulness and meditation to address uncertainty, insecurity and change.

The practices will include developing a depth of calm, equanimity and clarity in daily life. The days will consist of three 60-minute Zoom meeting per day including talks, comprehensive instructions, guided meditations, questions and answers and sharing.

We will encourage specific mindfulness/meditation practices at home, work and elsewhere. You are invited to attend as many zoom sessions as you can.

To Register: christopher@insightmeditation.org

There is no registration fee. You will receive confirmation of your email. You will receive the Zoom link in the days before the teachings get underway.

You can join just for a single Dharma talk/instructions/guided meditation etc. or for a day or the whole period.

We put in bold type Zoom sessions. In normal type, we have included times for practice for those who can attend a full day.

See timetable below Guidelines for Australia, UK, CET, Israel and USA.

GUIDELINES FOR ALL ZOOM TEACHINGS/PRACTICES

  • If you wish to register for these Zoom Teachings/Practices, please read carefully.
  • Zoom teachings are offered in the time zone of the specific country.
  • The Zoom days will consist of three 60-minute Zoom meeting per day.
  • Morning session includes instructions and guided meditation.
  • Afternoon includes question and answer and sharing.
  • Evening includes talk and Q and A.
  • You are encouraged to engage in specific mindfulness/meditation practices at home, work and elsewhere.
  • You are invited to attend as many zoom sessions as you can.
  • You can set a retreat timetable at home if you wish.
  • You will receive the Zoom link a day or two before or earlier for the Zoom.
  • Please send dates of Zoom teachings if you email me about a specific teaching.
  • A short appeal/email will be made for donations at end of Zoom teachings.

Three sessions per full day online and instructions/practices at home and elsewhere.

It is an opportunity to engage in mindfulness/meditation practice at home with the support of teachings, instructions and others practising at home.

TIMETABLE FOR ZOOM TEACHINGS. CET is one hour ahead of UK.  Israel is two hours ahead of UK.

FRIDAY 14 JANUARY 2022

Time Zone AUD UK INDIA
 

Talk. Meditation Instructions. 

7 pm – 8pm
SATURDAY 14 TO TUESDAY 18 JANUARY.
Time Zone AUD UK INDIA
Meditation Instructions. Guided Meditation

 

 

7 – 8am
Mindful Work Period. Indoors 8 – 9am
Walking Meditation. Indoors or Outdoors 9 – 10am
Sitting Meditation. Standing Meditation 10 – 11am
Lunch. (3 hours) 11am – 2pm
Sitting Meditation 2 – 3pm
Walking Meditation 3pm – 4pm
Questions and Answers Sharing.

 

5pm – 6pm
Evening food 6 – 7pm
Sitting Meditation 7 – 8pm
 

Teachings. Q and A.

8 pm – 9pm 
WEDNESDAY 19 JANUARY
Time Zone AUD UK India
Talk on Daily Life. Donation Appeal, Loving Kindness Meditation. 7 – 8am
CLOSE OF RETREAT
We look forward to seeing you.

Love

Christopher

christopher@insightmeditation.org

christopher@insightmeditation.net/donations


  • Hello
    I’d like to register for the upcoming Australian retreat but don’t know how to register.
    Kind regards
    James Smeaton

  • I`am a Danish woman who wants to sign up for the event from 24/9 2021
    I wish you a wonderful day.

    The best regards

    Ingrid Torrez


Leave a Reply to James Smeaton Cancel reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.